# SDR LR7A2017041901166

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 35,846 hours, 21,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Stripped
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 WHILE PERFORMING OTHER MAINTENANCE, FOUND RAMP STA 2 CENTER 'D' RING NUTPLATE STRIPPED FROM BULKHEAD UPPER CAP.  REPAIRED IAW SMP583 SRM FIG 51-140-22.
